# SDR GUUA94957091409A

- Difficulty date: September 14, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 28,269 hours, 33,917 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED RT WING COLLECTOR TANK FUEL ACCESS PANEL 632 AT, FUEL LEAK.  FABRICATED AND INSTALLED EXTERNAL DOUBLER RING FOR RT UPPER WING FUEL ACCESS PANEL 632 AT.
